• Anne-Marie Anne-Marie
    January 24, 2010
    prednisone for migraines with subsequent muscle pain
    Anne-Marie Anne-Marie
    January 24, 2010

    I have had a migraine for 7 days now. My neurologist prescribed a 4-day course of prenisone 20mg. After taking the first dose I've been experiencing horrible muscle pain. What is causing this? Is it normal; do I need to seek treatment?

    READ MORE

FROM OUR EXPERTS

  • Nancy Harris Bonk
    Health Guide
    January 30, 2010
    Nancy Harris Bonk
    Health Guide
    January 30, 2010

    Hi Anne-Marie,

     

    Your Migraine pain has gone on way too long and needs to be stopped. A single Migraine that lasts 72 hours or longer with less than a solid four-hour pain-free period, while awake, is termed status Migrainous. You should see your doctor or go to the emergency room if a Migraine lasts that long. See Status Migrainous - The Basics for more information.

     

    Clearly your pain has gone on longer, so please get medical attention right away.

     

    And yes, muscle pain is a potential side effect that should be mentioned to your doctor right away.

     

    Good luck and let me know how you are feeling, ok?

    Nancy 


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.